advertisement
Question
Posted by: shelley | 2012/06/07

Roxithromycin 150mg

Hi there

I have been prescribed roxithromycin 1 x 150mg tablet x 2 per day for bronchitis. I am terrified to take it as one of the side effects is nausea and or vomiting and I have severe panic attacks when I get nausea. My doctor did prescribe Lancap along with it to help with acid but not with nausea

What can I do to reduce the nausea I might feel from taking this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Shelly

Unfortunately with this, as with many other antibiotics, some of the most common side effects are gastrointestinal which may include nausea. For treating the nausea you may benefit from some cyclizine (i.e. nauzine or valoid) - also try taking it about 2 hours AFTER a meal.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/06/08

Hi Shelly

Unfortunately with this, as with many other antibiotics, some of the most common side effects are gastrointestinal which may include nausea. For treating the nausea you may benefit from some cyclizine (i.e. nauzine or valoid) - also try taking it about 2 hours AFTER a meal.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement